Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Flight Distributions of Small and Typical Adults of the Sugarbeet Root Maggot (Diptera: Otitidae)

Jeffrey S. Pontius, Robert B. Carlson and Albin W. Anderson
Journal of the Kansas Entomological Society
Vol. 59, No. 1 (Jan., 1986), pp. 64-71
Stable URL: http://www.jstor.org/stable/25084738
Page Count: 8
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Flight Distributions of Small and Typical Adults of the Sugarbeet Root Maggot (Diptera: Otitidae)
Preview not available

Abstract

Adult males and females of the sugarbeet root maggot, Tetanops myopaeformis (von Röder), were classified into typical and small size groups based upon wing length (WL). WL measurements separating the 2 size groups were 4.28 mm and 4.36 mm for males and females, respectively. Seasonal distributions of small males and females trapped in flight were random from 30 May to 10 July 1980. No differences in the flight distributions of small males and females relative to typical males and females, respectively, between habitats were found, except small males occurred significantly less often in sugarbeets than typical males.

Page Thumbnails

  • Thumbnail: Page 
[64]
    [64]
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71